# SDR JR2R20170510392

- Difficulty date: May 10, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 54,162 hours, 36,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930480519
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP LEADING EDGE GOUGED 3 INCHES OUTBOARD OF CENTER SUPPORT. REPAIRED LEFT WING OUTBOARD FLAP LEADING EDGE GOUGE IAW EA 38-2017-073.
